# SDR DL73K010004

- Difficulty date: December 30, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 45,411 hours, 36,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER HINGE CUTOUT OF THE FWD ENTRY DOOR CUTOUT WAS FOUND WITH A 1 INCH CRACK.  THE CRACK WAS ROUTED OUT AND        REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER B737 SRM 53-30-3 FIG 31 AND ER/A 379680-14, REV A.
